Alert archive / Michigan / River Flood Warnings in 2013

River Flood Warning 8, NWS Grand Rapids, MI

April 10, 2013Ingham County, Michigan

NWS Grand Rapids, MI issued this river flood warning at Apr 10, 2013, 11:35 AM EDT for Ingham County, Michigan. It took effect at Apr 12, 2013, 8:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 10, 2013, 11:35 AM EDT (15:35 UTC)
In effect from
Apr 12, 2013, 8:00 PM EDT
Expired
Apr 11, 2013, 12:19 AM EDT
In force
Issued by
NWS Grand Rapids, MI
Flood severity
Minor

County Ingham County, MI

The radar

The Detroit radar (KDTX), 75 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Red Cedar River at East Lansing (ELNM4).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04112500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Apr 10, 10:06 AM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Apr 10, 10:06 AM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1006 AM EDT WED APR 10 2013

.SYNOPSIS...
ISSUED AT 324 AM EDT WED APR 10 2013

THE VERY WET PATTERN WILL CONTINUE FOR A COUPLE MORE DAYS. WE EXPECT
WAVES OF SHOWERS AND SCATTERED THUNDERSTORMS TO MOVE ACROSS SW LWR
MICHIGAN TODAY THROUGH THURSDAY. AS LOW PRESSURE APPROACHES WINDS
WILL INCREASE TONIGHT THROUGH THURSDAY. THE NORTHEAST WINDS WILL
DRAW SOUTH SOME COOLER AIR WHICH IN TURN WILL HELP TO CREATE
FREEZING RAIN AND SLEET NORTH OF M-46 LATE TONIGHT THROUGH THURSDAY.
THIS PRECIPITATION WILL CHANGE TO WET SNOW BY FRIDAY. TEMPERATURES
WILL BE RATHER CHILLY THROUGH THE FIRST HALF OF THE WEEKEND BEFORE
MODERATING SUNDAY INTO NEXT WEEK.

&&

.UPDATE...
ISSUED AT 1005 AM EDT WED APR 10 2013

NO SIGNIFICANT FCST CHANGES ARE PLANNED/NECESSARY LATE THIS
MORNING. KGRR RADAR TRENDS SHOW AERAS OF RAIN ACROSS OUR AREA AND
SCATTERED THUNDERSTORMS NEAR TO SOUTH OF I-96. NO SEVERE WX IS
ANTICIPATED TODAY BUT STRONGEST STORMS MAY CONTAIN OCCASIONAL
LIGHTNING... HEAVY RAINFALL... BRIEFLY GUSTY WINDS AND PERHAPS
SOME SMALL HAIL.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 324 AM EDT WED APR 10 2013

FORECAST CONCERNS DEAL WITH THE ONGOING SHOWERS/TSRA AND THE
POTENTIAL ICING EVENT LATE TONIGHT THROUGH THURSDAY.

A STATIONARY FRONT REMAINS PARKED OVER NRN INDIANA/NRN OHIO WITH LOW
PRESSURE IN MISSOURI. A STRONG FEED OF MOISTURE FROM THE SOUTH
CONTINUES TO OVER RUN THE FRONT RESULTING IN SHOWERS/STORMS FROM
MISSOURI NEWD INTO WISCONSIN. A DEEP UPPER TROUGH OVER THE ROCKIES
HAS RESULTED IN WEAK UPPER RIDING OVER THE ERN US LEADING TO
CONFLUENT FLOW ACROSS MICHIGAN. SEVERAL SHORT WAVES WERE MOVING
ACROSS THE STATE AND ANOTHER IS POISED TO MOVE ACROSS THIS MORNING.
EACH WAVE HAS RESULTED IN AN UPTICK IN SHOWERS/STORMS DURING THE
PAST DAY OR SO AND THAT TREND WILL CONTINUE THROUGH THURSDAY.
ELEVATED INSTABILITY WILL RESULT IN A CONTINUED THREAT OF THUNDER
ALONG/SOUTH OF I-96 TODAY/TONIGHT. EXCESSIVE RAINFALL IS POSSIBLE
WITH ANOTHER 2-3 INCHES POSSIBLE THROUGH THE PERIOD LEADING TO
LOCALIZED FLOODING.

THE OTHER ISSUES WE/RE LOOKING AT IS THE POTENTIAL FOR FREEZING RAIN
AND SLEET COUPLED WITH GUSTY NORTHEAST WINDS LATE TONIGHT THROUGH
THURSDAY. THE NORTHEAST WINDS ARE EXPECTED TO DRAG DOWN JUST ENOUGH
COLDER AIR TO RESULT IN A FREEZING RAIN THREAT ACROSS THE NRN 2 ROWS
OF COUNTIES BEGINNING LATE TONIGHT AND CONTINUING THROUGH THURSDAY
BEFORE THE PCPN TURNS OVER LIGHT SNOW.

GIVEN THE ABUNDANT RAINFALL EXPECTED OVER THE NEXT 36 HRS THE
FREEZING RAIN COULD BECOME PROBLEMATIC. JUST HOW MUCH ICE THERE WILL
BE IS THE ISSUE. CONFIDENCE IS LOW ON ESTIMATING HOW MUCH ICE WILL
ACCUMULATE. FREEZING RAIN WITH TEMPS AROUND FREEZING ISN/T NEARLY AS
PROBLEMATIC AS FREEZING RAIN WITH TEMPS IN THE TEENS. AS A RESULT
THIS MAY NOT BE A HIGH IMPACT EVENT...ALTHOUGH THE POTENTIAL IS
THERE. COMPOUNDING THE ISSUE WILL BE THE WINDS. GUSTY NORTHEAST
WINDS 20-30 MPH COULD RESULT IN SIGNIFICANT TREE DAMAGE. CONFIDENCE
IS FAIRLY HIGH THAT WE/LL SEE FREEZING RAIN AND SOME SLEET. BUT
CONFIDENCE IS LOWER AS TO WHAT THE IMPACT WILL BE. WE WANTED TO LET
PEOPLE KNOW THAT THE WEATHER WILL TAKE A TURN FOR THE WORSE LATE
TONIGHT ACROSS THE NRN CWA. AS A RESULT WE ISSUED A WINTER WEATHER
ADVISORY FOR THE NRN 2 ROWS OF COUNTIES FROM 06Z TONIGHT THROUGH 00Z
FRIDAY.

AS THE LOW GOES BY THURSDAY NIGHT...ENOUGH COLDER AIR SHOULD WORK
SOUTH INTO THE CWA TO MINIMIZE THE FREEZING RAIN THREAT AND TURN ANY
LINGERING PCPN OVER THE LIGHT SNOW.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 324 AM EDT WED APR 10 2013

THE MAIN FORECAST CHALLENGE IN THE LONG TERM DEALS WITH THE
PRECIPITATION POTENTIAL FOR FRIDAY NIGHT INTO SATURDAY.

THE GFS IS DIGGING A MID LEVEL SHORTWAVE INTO THE LOWER GREAT LAKES
REGION CAUSING THE UPPER LOW TO REMAIN PARKED OVER SOUTHERN ONTARIO
FOR FRIDAY NIGHT INTO SATURDAY NIGHT. THIS WOULD ACT TO KEEP THE
PRECIPITATION GOING.  THE INCOMING ECMWF SUGGESTS THE UPPER LOW WILL
TRACKING EAST BY THIS TIME...WITH A MUCH LOWER POTENTIAL FOR
PRECIPITATION.  THE ECMWF IS SHOWING DECENT CONTINUITY AND THE 500
MB HEIGHT FIELDS FROM THE GFS40 00Z SAT FOR THE UPPER MID WEST LOOK
NOISY FEATURING SEVERAL VERY SMALL SCALE WAVES.  SO WILL FAVOR THE
ECMWF.  BASED ON THAT WILL GO WITH A DRY SAT NIGHT.  LOW POPS TO
CONTINUE FOR FRI NIGHT INTO SAT.  PRECIPITATION TYPE SNOW FOR FRI
NIGHT GIVEN THE BELOW FREEZING SOUNDING PROFILE.  RAIN OR SNOW
SHOWERS SATURDAY WITH DIURNAL HEATING POSSIBLY WARMING CONDITIONS UP
ENOUGH TO MELT THE FALLING SNOW.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 738 AM EDT WED APR 10 2013

SEVERAL ROUNDS OF STORMS THROUGH THE DAY WILL IMPACT THE TAF
SITES. WITH THE FRONTAL ZONE NEARLY STATIONARY OVER THE REGION
INTO THU...THE IFR AND LOWER CONDITIONS WILL PREVAIL. ICING WILL
BECOME AN INCREASING HAZARD TONIGHT AND THU ESPECIALLY NORTH OF
KMKG...KGRR AND KLAN.

&&

.MARINE...
ISSUED AT 324 AM EDT WED APR 10 2013

BASED ON LOWER DEWPOINTS AND OBS ALONG THE COAST WE DISCONTINUED THE
MARINE DENSE FOG ADVISORY. WE ADDED A SCA THROUGH 06Z TONIGHT AND A
GALE WARNING AFTER 06Z. WINDS WILL INCREASE TODAY THROUGH THURSDAY
AS LOW PRESSURE APPROACHES AND INCREASE TO GALE FORCE LATE TONIGHT.

&&

.HYDROLOGY...
ISSUED AT 324 AM EDT WED APR 10 2013

WILL ISSUE A FLOOD WATCH FOR MUCH OF THE REGION TODAY THROUGH
THURSDAY.

SOME LOCATIONS SAW A SOAKING RAIN TUESDAY...ESPECIALLY THE
MUSKEGON...GRAND RAPIDS TO LANSING REGION. ROUGHLY 1 TO 2 INCHES OF
RAIN HAS FALLEN SO FOR THIS REGION AND STREAMS AND CREEKS ARE NEAR
BANKFULL. FURTHER SOUTH NOT MUCH RAIN HAS FALLEN SO FAR FROM THIS
EVENT.

SEVERAL CLUSTERS OF CONVECTION EXIST UPSTREAM FROM WISCONSIN THROUGH
MISSOURI AND THEY ARE HEADED EAST ALONG THE STATIONARY FRONTAL ZONE
THAT EXTENDS INTO LOWER MI. RADAR 850 MB VWP SHOWS A SOUTHERLY LLJ
OF GREATER THAN 35 KNOTS AT ILX FEEDING THE GULF MOISTURE INTO THESE
STORMS.  ELEVATED INSTABILITY EXISTS ALONG THE FRONTAL ZONE THROUGH
THE DURATION OF THE EVENT.  THE PV ANOMALY KICKING OUT OF THE
SOUTHWEST U.S. WILL PROVIDE FAVORABLE UPPER LEVEL DIVERGENCE THROUGH
THU ACROSS THE LOWER GREAT LAKE REGION.  THE LLJ TAKES A POSITION
SOUTH OF MI...AND WILL FEED THAT GULF MOISTURE INTO THE FRONTAL
ZONE...KEEPING LIFT GOING FOR MULTIPLE ROUNDS OF STORMS.

THE FIRST ROUND OF STORMS WILL ARRIVE IN 10Z TO 20Z.  THIS
ORIGINATES FROM THE CONVECTION BUILDING IN THE MI/IA REGION. NAM40
SHOWS FAVORABLE 850 MOISTURE FLUX DIVERGENCE INTO SOUTHERN LOWER MI
ORIENTATED ALONG THE FRONTAL ZONE.  THIS SUGGESTS A SEVERAL HOUR
PERIOD OF HEAVIER RAIN.  THEN PERHAPS A LULL IN THE RAIN FOR THE
AFTERNOON/EARLY EVENING.  A MUCH STRONGER LOW LEVEL JET ARRIVES
TONIGHT AND THAT SHOULD CAUSE THE CONVECTION TO BLOSSOM SOMEWHERE IN
THE NRN IL TO SOUTHERN MI REGION...AIDED BY THE INCREASING UPPER
LEVEL DIVERGENCE. GIVEN THE ORIENTATION OF THE 850 MB MOISTURE FLUX
DIVERGENCE STRETCHED OUT ALONG THE FRONTAL ZONE...THE HEAVY SHOWERS
MAY REPEAT OVER THE SAME AREA FOR MORE THAN 3 HOURS.  AS A RESULT A
FLOOD WATCH WILL BE ISSUED.

AS ALL THIS RUNOFF ROUTES INTO THE LARGER RIVERS CONSIDERABLE
RISES WILL OCCUR AT FORECAST POINTS THROUGH THE REMAINDER OF THE WEEK.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FLOOD WATCH THROUGH THURSDAY EVENING FOR MIZ050>052-056>059-
     064>067-071>074.

     WINTER WEATHER ADVISORY FROM 2 AM TO 8 PM EDT THURSDAY FOR
     MIZ037>040-043>046.

LM...SMALL CRAFT ADVISORY UNTIL 2 AM EDT THURSDAY FOR LMZ844>849.

     GALE WARNING FROM 2 AM TO 6 PM EDT THURSDAY FOR LMZ844>849.

&&

UPDATE...LAURENS
SYNOPSIS...93
SHORT TERM...93
LONG TERM...MJS
AVIATION...MJS
HYDROLOGY...MJS
MARINE...93
Hazardous weather outlook, Apr 10, 5:02 AM EDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
502 AM EDT WED APR 10 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-110915-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
502 AM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NON SEVERE THUNDERSTORMS ARE EXPECTED. THE MAIN THREAT WILL BE
CLOUD TO GROUND LIGHTNING STRIKES

RAIN WILL BE HEAVY AT TIMES. SOME LOCATIONS WILL SEE MORE THAN AN
INCH.  FLOODING WILL BE POSSIBLE.

FREEZING RAIN IS FORECASTED MAINLY NORTH OF A WHITEHALL TO ALMA
LINE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

EPISODES OF HEAVY RAIN AND THUNDERSTORMS ARE EXPECTED THURSDAY.
SEVERE WEATHER IS NOR FORECASTED. AN INCREASED RISK FOR FLOODING
WILL EXIST FOR SMALL STREAMS AND RIVERS INTO THE END OF THE WEEK.

UP TO A HALF INCH OF ICE DUE TO FREEZING RAIN COMBINED WITH WIND
GUSTS OVER 35 MPH MAY LEAD TO NUMEROUS POWER OUTAGES MAINLY NORTH
OF A WHITEHALL TO ALMA LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED BUT RAINFALL REPORTS WOULD
BE HELPFUL.

LMZ844>849-110915-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
502 AM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

GALE FORCE WINDS WILL DEVELOP SO CONDITIONS WILL BE HAZARDOUS TO
SMALL CRAFT.  THUNDERSTORMS WILL OCCUR AT TIMES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE GALE FORCE WINDS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY
MAINTAINING THE HAZARDOUS BOATING CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MJS

In the hours before

Local storm report, Apr 10, 10:13 AM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1013 AM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     HAIL             5 W ALLEGAN             42.53N 85.96W
04/10/2013  M0.25 INCH       ALLEGAN            MI   TRAINED SPOTTER

&&
Special weather statement, Apr 10, 10:38 AM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1038 AM EDT WED APR 10 2013

MIZ057>059-065>067-101545-
BARRY-CLINTON-EATON-INGHAM-IONIA-KENT-
1038 AM EDT WED APR 10 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 1031 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF
IONIA TO 18 MILES SOUTHWEST OF HASTINGS...MOVING EAST AT 60 MPH.

PEA SIZE HAIL...WIND GUSTS OF 30 TO 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  LYONS...              LANSING...            NASHVILLE...
  MUIR...               LYONS...              PEWAMO...
  PORTLAND...           KALAMO...             VERMONTVILLE...
  SUNFIELD...           CHARLOTTE...          DEWITT...
  IONIA...              MASON...              OLIVET...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 4243 8414 4242 8554 4303 8530 4311 8436
      4278 8436 4278 8415
TIME...MOT...LOC 1436Z 269DEG 52KT 4294 8517 4243 8538

DUKE
Local storm report, Apr 10, 10:42 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1042 AM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     HAIL             1 NW ALLEGAN            42.54N 85.87W
04/10/2013  E0.25 INCH       ALLEGAN            MI   COUNTY OFFICIAL

            ALLEGAN CO. FIRE CHIEF OBSERVED PEA SIZE HAIL THAT
            COVERED THE GROUND

&&

JMAPLES
Special weather statement, Apr 10, 10:46 AM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1046 AM EDT WED APR 10 2013

MIZ064-071-072-101545-
ALLEGAN-KALAMAZOO-VAN BUREN-
1046 AM EDT WED APR 10 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 1043 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 27 MILES SOUTHWEST OF SOUTH HAVEN...MOVING
NORTHEAST AT 60 MPH.

ONE HALF INCH DIAMETER HAIL...WIND GUSTS GREATER THAN 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  PALISADES PARK...     VAN BUREN STATE PARK...
  KEELER...             COVERT...             HARTFORD...
  SOUTH HAVEN...        MCDONALD...           LAWRENCE...
  DECATUR...            BANGOR...             PORTAGE...
  ALLEGAN...            OSHTEMO...            PLAINWELL...
  LAWTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 4207 8622 4207 8623 4224 8623 4224 8636
      4225 8637 4235 8631 4242 8628 4270 8574
      4207 8537 4206 8588
TIME...MOT...LOC 1443Z 245DEG 51KT 4208 8647

DUKE
Local storm report, Apr 10, 11:22 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1122 AM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             2 ESE GRAND LEDGE       42.74N 84.72W
04/10/2013  M0.25 INCH       EATON              MI   BROADCAST MEDIA

&&

JK
Special weather statement, Apr 10, 11:30 AM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1130 AM EDT WED APR 10 2013

MIZ073-074-101630-
CALHOUN-JACKSON-
1130 AM EDT WED APR 10 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 1130 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS DEVELOPING OVER CALHOUN AND JACKSON
COUNTIES... WITH ADDITIONAL STORMS FARTHER WEST.

THE STORMS WERE MOVING EAST AT 60 MPH AND WILL PRODUCE FREQUENT
CLOUD TO GROUND LIGHTING... GUSTY WINDS TO 50 MPH... AND HAIL UP TO
THE SIZE OF MARBLES. HEAVY DOWNPOURS ARE LIKELY AS WELL.

LOCATIONS IMPACTED INCLUDE...
  BEDFORD...            TEKONSHA...           BATTLE CREEK...
  CERESCO...            MARSHALL...           CONVIS TWP...
  HOMER...              PULASKI...            LEE TWP...
  BABCOCK...            ALBION...             HANOVER...
  SPRINGPORT...         CONCORD...            HORTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS OCCURRING WITH THESE STORMS. STAY AWAY FROM
HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 4207 8529 4242 8530 4242 8413 4208 8412
TIME...MOT...LOC 1529Z 250DEG 54KT 4241 8527 4213 8505

MEADE

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 11:23 PM EDTRiver Flood AdvisoryGRRIonia66 hr
Apr 9, 11:23 PM EDTRiver Flood AdvisoryGRRIngham7 days
Apr 9, 11:23 PM EDTRiver Flood AdvisoryGRRClinton13 hr
Apr 9, 11:23 PM EDTRiver Flood AdvisoryGRRClinton13 hr
Apr 9, 11:23 PM EDTRiver Flood AdvisoryGRRIonia8 days
Apr 9, 11:23 PM EDTRiver Flood AdvisoryGRRKent13 hr
Apr 9, 11:23 PM EDTRiver Flood AdvisoryGRRMuskegon13 hr
Apr 9, 11:23 PM EDTRiver Flood AdvisoryGRRMecosta4 days
Apr 9, 11:23 PM EDTRiver Flood AdvisoryGRRIsabella13 hr
Apr 10, 3:30 AM EDTFlood WatchGRRAllegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 9 more41 hr
Apr 10, 3:35 AM EDTGale WarningGRR38 hr
Apr 10, 3:38 AM EDTWinter Weather AdvisoryGRRClare, Isabella, Lake, Mason, Mecosta, Newaygo and 2 more12 hr
Apr 10, 9:05 AM EDTSpecial Weather StatementGRRGratiot, Isabella, Mecosta, Montcalm55 min
Apr 10, 9:15 AM EDTSpecial Marine WarningGRR60 min
Apr 10, 9:48 AM EDTSpecial Weather StatementGRRAllegan, Barry, Ionia, Kent, Van Buren57 min
Apr 10, 10:38 AM EDTSpecial Weather StatementGRRBarry, Clinton, Eaton, Ingham, Ionia67 min
Apr 10, 10:46 AM EDTSpecial Weather StatementGRRAllegan, Kalamazoo, Van Buren59 min
Apr 10, 11:30 AM EDTSpecial Weather StatementGRRCalhoun, Jackson60 min
Apr 10, 11:35 AM EDTRiver Flood WarningGRRClinton17 days
Apr 10, 11:35 AM EDTRiver Flood WarningGRRKent13 hr
Apr 10, 11:35 AM EDTRiver Flood WarningGRRMuskegon47 hr
Apr 10, 11:35 AM EDTRiver Flood WarningGRRNewaygo13 days
Apr 10, 11:35 AM EDTRiver Flood WarningGRRIsabella4 days
Apr 10, 11:35 AM EDTRiver Flood WarningGRRKent20 days
Apr 10, 11:35 AM EDTRiver Flood WarningGRROttawa19 days
Apr 10, 11:35 AM EDTRiver Flood WarningGRRClinton35 hr
Apr 10, 12:03 PM EDTRiver Flood AdvisoryGRRKent53 hr
Apr 10, 12:03 PM EDTRiver Flood AdvisoryGRRKent7 days
Apr 10, 12:03 PM EDTRiver Flood AdvisoryGRRKent7 days
Apr 10, 12:03 PM EDTRiver Flood AdvisoryGRRIngham3 days
Apr 10, 12:03 PM EDTRiver Flood AdvisoryGRRBarry3 days
Apr 10, 12:03 PM EDTRiver Flood AdvisoryGRRKent30 hr
Apr 10, 12:03 PM EDTRiver Flood AdvisoryGRRGratiot42 hr
Apr 10, 1:22 PM EDTSpecial Weather StatementGRRJackson53 min
Apr 10, 3:26 PM EDTFreezing Rain AdvisoryGRRClare, Isabella, Lake, Mason, Mecosta, Newaygo and 2 more15 hr

Nearby

River Flood Warnings in Michigan, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.